# SDR IPXA2017102723024

- Difficulty date: October 25, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 76,284 hours, 15,141 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: UNK
- Part serial: UNK
- Condition: Inoperative
- Location: Captains
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, CAPTAIN`S MCDU BLANKED OUT.  REPLACED  MCDU IAW AMM 31-65-01. OPS CHECKED GOOD.
